IMAGES OF BIHOLOMORPHIC MAPPINGS OF STRICTLY PSEUDOCONVEX DOMAINS

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)121-125
    JournalKyushu Univ. Series A, Math.
    Volume38
    Publication statusPublished - 1984 Jan 1

    Cite this

    IMAGES OF BIHOLOMORPHIC MAPPINGS OF STRICTLY PSEUDOCONVEX DOMAINS. / Yasuoka, Takashi.

    In: Kyushu Univ. Series A, Math., Vol. 38, 01.01.1984, p. 121-125.

    Research output: Contribution to journalArticle

    @article{e1e4907a51ef432a87de48eda1394747,
    title = "IMAGES OF BIHOLOMORPHIC MAPPINGS OF STRICTLY PSEUDOCONVEX DOMAINS",
    author = "Takashi Yasuoka",
    year = "1984",
    month = "1",
    day = "1",
    language = "English",
    volume = "38",
    pages = "121--125",
    journal = "Kyushu Univ. Series A, Math.",

    }

    TY - JOUR

    T1 - IMAGES OF BIHOLOMORPHIC MAPPINGS OF STRICTLY PSEUDOCONVEX DOMAINS

    AU - Yasuoka, Takashi

    PY - 1984/1/1

    Y1 - 1984/1/1

    M3 - Article

    VL - 38

    SP - 121

    EP - 125

    JO - Kyushu Univ. Series A, Math.

    JF - Kyushu Univ. Series A, Math.

    ER -